Mirtazapine side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twopeople
New Member


Date Joined Feb 2007
Total Posts : 11
   Posted 6/17/2007 2:27 AM (GMT -7)   
Sorry, I posted this message yesterday but forgot to fill out the Subject field so many may have missed it. I have been on Mirtazapine 30mg (Remeron) for about a month now having changed over from Effexor. I have never taken Mirtazapine before. I have been experiencing unusual side effects which feel like fluid retention. My hands and feet are puffy and my calves are sore. My stomach feels very bloated and all my internal organs feel tender. Has any one else experienced anything like this on Mirtazapine?
Thanks,
Twopeople

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 6/17/2007 5:50 AM (GMT -7)   
Hi twopeople
Welcome to the forum, I am very glad that you found us and I am sure you will find the support that you are looking for.

You need to contact your doctor right away,those are serious issues and I am not sure if they are side effects from the meds but you need to be careful.


Please keep us posted.

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Currently taking none.
www.healingwell.com/donate


www.myspace.com/ShynSassy315

"I am woman,hear me roar one day and cry the next!!!"


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 6/17/2007 12:58 PM (GMT -7)   

Hi there,

I posted on to the original thread this morning but since it is now redudnant and everyone is using this one, I will paste my reply across.

"IMO I would speak to a doctor about this. What you describe could be fluid retention but is unlikely in the hands and feet. It could be a mild allergic reaction to the drug which is not a good thing. Have you taken this drug before? If so how long ago and did you have any problems the first time? This one is definately a case for the physician."

Keep us posted
 
Darren

Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 2:00 PM (GMT -7)
There are a total of 2,733,114 posts in 301,084 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
443 Guest(s), 17 Registered Member(s) are currently online.  Details
JM@PCaI, martha, sheepguy, 81GyGuy, tickcheckguy, Bucko, ToddGR, Hungrydude, ArtAngel, rocckyd, LG13, RanMan, jabele, Awake_, gilly2, Tall Allen, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer